MAUDE Adverse Event Report: COOK INC C-FLEX DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL

COOK INC C-FLEX DOUBLE PIGTAIL URETERAL STENT SET; FAD STENT, URETERAL
Model Number G14637
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pma/510(k) #: pre-amendment.This report includes information known at this time. a follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that there was a red string particle type fiber inside the c-flex double pigtail ureteral stent set packaging.There were no adverse consequences to the patient as a result of this reported issue.The device did not make contact with the patient.
 
Additional Manufacturer Narrative
Investigation evaluation: a visual examination of the returned device was conducted.A review of complaint history, the device history record, manufacturing instructions, and specifications was also performed.One unopened package labeled rpn 036310 with label lot number 8772944 was received.Visual examination confirmed brown foreign matter similar to cardboard is trapped inside the sealed package.Based on the evidence presented by the sample, this event has been attributed to a packaging event.A review of the device history record found there are no non-conformances associated with the complaint device lot number.A review of complaint history for this product/lot number combination revealed this is the only complaint associated with lot number 8772944.The cause for the reported issue is manufacturing related.Measures have been initiated to address this issue.Cook medical has notified the appropriate personnel and will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
C-FLEX DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7552789
Report Number1820334-2018-01541
Device Sequence Number176961
Product Code FAD
UDI-Device Identifier00827002146372
UDI-Public(01)00827002146372(17)210413(10)8772944
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG14637
Device Catalogue Number036310
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1